# SDR DLL10971135

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- Engine: Rroyce RB21122*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear Box
- Part number: 727003020
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

IN FLT CRUISE FL350 NR 3 ENG N3 WENT TO ZERO FOLLOWED BY LOSS OF OIL PRESSURE.  NR 3 ENG SHUT DOWN WITH NO OTHER ABNORMAL INDICATIONS.  REPLACED NR 3 ENG GEARBOX.  ALL NORMAL ON ENGINE RUN PER P.F.H.B. 7-0-7-7 TESTS 1-3-9-16 AND 20.
